Rocky Mountain Journal of Mathematics

A Basic Construction in Duals of Separable Banach Spaces

Elizabeth M. Bator

Full-text: Open access

Article information

Rocky Mountain J. Math., Volume 22, Number 1 (1992), 81-92.

First available in Project Euclid: 5 June 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Bator, Elizabeth M. A Basic Construction in Duals of Separable Banach Spaces. Rocky Mountain J. Math. 22 (1992), no. 1, 81--92. doi:10.1216/rmjm/1181072795.

Export citation


  • E.M. Bator, Duals of separable Banach spaces, Ph.D. Thesis, Pennsylvania State University, 1983.
  • J. Diestel and J.J. Uhl, Jr., Vector measures, Math Surveys, no. 15, American Mathematical Society, Providence, RI, 1977.
  • J. Hagler, Some more Banach spaces which contain $ \ell^1$, Studia Math. 46 (1973), 35-42.
  • A. Pelczynski, On Banach spaces containing $L_1$, Studia Math. 30 (1968), 231-246.
  • L.H. Riddle and J.J. Uhl, Jr., The fine line between Asplund spaces and spaces not containing $\ell^1$, preprint.
  • C. Stegall, Banach spaces whose duals contain $\ell^1( \G)$ with applications to the study of dual $L^1(\mu)$ spaces, Trans. Amer. Math. Soc. 176 (1973), 463-477.
  • C. Stegall, The Radon-Nikodym property in conjugate Banach spaces, Trans. Amer. Math. Soc. 206 (1975), 213-223.